# SDR ASAA0874031

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 411A2129321
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER DUST SKIRT BRACKET ON AFT END IS CRACKED.  R&R L2 DOOR LOWER SKIRT BRACKET IAW SRM 51 40 02.
